# SDR SIMA20220626005

- Difficulty date: June 26, 2022
- Submitted: July 22, 2022
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 15,190 hours, 9,904 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17099451001
- Condition: Corroded
- Location: Fr 57
- Component: Seat Track Cent
- Component part number: 17099451001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 RH FLOOR SEAT TRACK GOUGED AND CORRODED AT FR 57. (LEVEL 2 CORROSION) -C/A-ACCOMPLISHED SPLICE DEVICE REPAIR TO RH FLOOR SEAT TRACK AT FR 57 IAW EMB 175 SRM 53-00-10 REPAIR 02P.
